# SDR UALA2013040302173

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 37,475 hours, 16,401 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT WATER BUTTON IN F-C GALLEY WHEN DEPRESSED CAUSES F-C GALLEY LIGHTS TO DIM.  REPLACED BALLAST 9019ML1 REF WDM 25-31-01.  INSPECTED WIRING AND NO ISSUES FOUND.  GALLEY LIGHTS WORKING NORMALLY.
